It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 41 for birth control side effects discharge. (0.026 seconds)


... t it's interesting that you bring up painful intercourse...this is a problem for me. it feels like my vagina is tearing everytime! but this happened on the other birth control as well. could it be a side effect of birth control in general? ... (3 replies)
... t it's interesting that you bring up painful intercourse...this is a problem for me. it feels like my vagina is tearing everytime! but this happened on the other birth control as well. could it be a side effect of birth control in general? ... (3 replies)
... I have looked up the symptoms of cervical cancer and they all sound about like what I have, but so do birth control side effects. Ugh. Watery discharge, spotting, breakthrough bleeding, etc. all sound like both. ... (5 replies)

... I have had the mirena for about 5 weeks now, because I didn't want kids for several more years and was tired of the aide effects of pills. The cost should be nil because of ghe affordable care act. The pain to get it put in was extteeme, I have a high pain tolerance and I'd say it was a 9. ... (6 replies)
... and had to take it out on august 8th. i had absolutely no side effects with the plan b and everything was fine. ... (1 replies)
... I stopped taking my birth control last week during the third week. Every since I have had stomach pains, sounds like my stomach is growling all the time. ... (1 replies)
... weeks ago due to some of the side effects. The past two days I have noticed a brown mucus like discharge. Could this be from stopping my birth control? ... (3 replies)
... So yeah, I really do not recommend this form of birth control. It has caused me numerous other health problems besides the ones that I mentioned. ... (2 replies)
... and my doctor is convinced it's caused by birth control. So I quit my birth control two weeks ago. ... (0 replies)
Birth Control Pill
Jun 23, 2008
... Back in 1998, I started the birth control pill. I took the pill on my first day that I had a brown discharge. Then after that, for weeks I never had no bleeding. ... (0 replies)
... i'm only 19 and ive recently had to change my birth control a few times due to severe side effects. ... (1 replies)
... pain, and started blanking out. I took a neproxen or whatever it's called, and it eventually worked..afterward, I went to the doctor the same day. He prescribed Birth Control, as well as a blood test and some pain pills for the cramps. ... (0 replies)
... the best person for you question is the Doctor.. but I will say that having more discharge is probably a side effect of the pill. A lot of women complain about less.. so the chances of causing more seem likely. ... (5 replies)
... My only advice to you is to record any side effects and watch yourself for moodiness that is out of the ordinary. ... (13 replies)
... my only thing is that now i have a yeast infection, but i'm prone to them anyway...and when i wipe, i have a mucousy discharge and there's blood in it. ... (13 replies)
... Hi, I was wondering what are common side effects after stopping the pill (yasmin) mid-pack. I had been taking Yasmin for about 6 months, but didn't want to take any pills anymore. Even before stopping the pills, my husband and I used another form of birth control (condoms). After I stopped the pill, I got a regular period about 2-3 days later, but the weird thing is... (3 replies)
... Do not stop taking the pill until you get your period unless you want to risk getting pregnant. It sounds like you are having some side effects from the pill or else just feeling a little sick...dizziness and a slight fever could just be you under the weather a bit. ... (11 replies)
... I started Alesse birth control for the first time a week and a half ago and I got off of it yesterday because the side effects were so bad. I'm actually still experiencing them, extreme oily skin, a TON of watery discharge, cramps, nausea, anxiety etc. ... (3 replies)
... Don't worry, that's a common side effect of starting the pill. Your body needs a while to get used to the hormones. ... (2 replies)
... Irregular cycles are common when starting a new pill. However, if she switched to a complete different birth control pill, pregnancy could have occurred. ... (3 replies)


Associated Tags: birth control, depo provera, iud, no kids, the pill

Pages: 1 2

All times are GMT -7. The time now is 08:38 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!